Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ToanWLOHA

Accutane- Initial Breakout question.

Anyone want to help me out alittle:

did any of you guys get a massive ib when u started accutane because I don't know wtf is going on but my face was pretty clear like 10 days ago prior to my first sortret pill - when I washed my face it was smooth and I barely had acne - but these few days that I have been on accutane - my face feels and looks like im back in high school- pretty crappy. is this shit normal?

anddddd should I keep using moisturizer even though my face hasn't dried out yet. thanks <3.

Share this post


Link to post
Share on other sites

Hey buddy,

What you are going thru is totally normal and I think you should be somewhat happy (even though it sucks at least you know it should be working).

The thing with Accutane, people hate all of the initial breakouts and breakouts here and there but it's also what you want b/c as long as your treatment is going according to how they say it should be going then you should be clear eventually (not everyone but many people yes).

I did not have much of an IB at first b/c I was still using topical meds but trust me my skin went thru some weird stages here and there, like clear for a few weeks and then breaking out for a few weeks. Read my profile to see my log.

I cleared up completely by like month 4/5 and now I use topicals to maintain it. So don't get discouraged if you don't see consistent results for a while b/c for some people it just takes that long. Keep your head up though b/c if you read many people's stories they sound just like yours in the beginning but then read a few months later and it is so much better.

Hope the treatment works well for ya. Good luck with it and let me know if you need more help with anything.

Share this post


Link to post
Share on other sites

totally normal. you saw my pics! my face wasnt too bad before starting accutane but i had a TON of cysts under the skin. so accutane pushed them all up over the course of 10 weeks of hell. now my skin is clear and i havent had a new pimple in 3 weeks! the beginning can be really hard for some people but it was totally worth it now. it feels nice not to have all of those cysts under my skin!

Share this post


Link to post
Share on other sites

Maybe I'm one of the lucky ones....but I didnt get and IB....I was soo worried I was going to get it though! I would absolutely keep using moisturizer (oil free of course)....moisturizer can be benificial for your face (just my two cents)! Good luck on your Accutane journey! ; )

Share this post


Link to post
Share on other sites

I got some really bad IB around the 10 day mark. It lasted for 2 weeks. Luckily, it was just a TON of whiteheads on my jaw chin and forehead, and not a bunch of cysts (I still got cysts like I used to, just not more).

When that was over, it went back to normal, and now I don't get whiteheads anymore. Just cysts.

Share this post


Link to post
Share on other sites

I'm totally with you!

My skin is looking sooo much worse than it did before i started accutane..

I just took my 13th pill...what day are you on?

Hopefully, we'll both get through this!!

Share this post


Link to post
Share on other sites

I am on day 12 lol. i take like 3 pills a day (20 mg each) lol. damn good to know, I am not the only one who has this problem. good luck my friend.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×